# SDR ASAA0080337

- Difficulty date: May 18, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CRACK AND BEND WAS FOUND IN LEFT HORIZONTAL STABILIZER REAR SPAR CAP AT STATION XHS 158.  REMOVED AND REPLACED SPAR CAP IAW DC9 SRM 51-30-05.  (M)
